# SDR SWAA2012072306066

- Difficulty date: July 16, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 29,048 hours, 16,917 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545807
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR CUTOUT FORWARD LOWER FRAME CRACKED AT BS 297, STR 17R.  REPAIRED FRAME IAW SRM.
